# SDR AALA20140515008

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 58,610 hours, 7,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM SEATS 34C THRU 44C INOPERATIVE.  FOUND LOOSE WIRING CONNECTION UNDER SEAT 35C. SECURED PLUG SYS, OPERATIONS CHECKED NORMAL.
